Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Lexapro withdrawal  (Read 131 times)

0 Members and 1 Guest are viewing this topic.

Offline Adelle55

  • Jr. Member
  • **
  • Posts: 63
  • Country: us
  • Rec's: 1
  • Gender: Female
  • Mood: Stressed
    Stressed
  • Personal text
    • Poke This Member
Lexapro withdrawal
« on: December 20, 2013, 08:07:55 PM »
I went from 15 mg to 10 mg of lexapro, can this cause vertigo?  I also have a 3.1 cm nodule on my left lobe thyroid, I was told that is equivalent to 1 inch, not sure if the nodule can affect my ear and cause vertigo. I ears have been tested by an ENT and was told I have a vestibular problem but not enough to cause dizziness.  Please respond if you have experienced any of this.  Thanks
Bookmark and Share

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Sr. Member
  • *****
  • Posts: 443
  • Country: us
  • Rec's: 16
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Lexapro withdrawal
« Reply #1 on: December 20, 2013, 08:19:45 PM »
Hi Adelle...  I can't answer your question, but you might want to post it on the "Medication and Therapy" board.  There are some excellent individuals that monitor that board, and hopefully they will have a response for you.  The best to you!...  Chuck
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
7 Replies
2135 Views
Last post April 02, 2009, 01:02:14 AM
by Jitterbug32
2 Replies
889 Views
Last post March 30, 2011, 10:53:53 PM
by Caseman
1 Replies
678 Views
Last post September 27, 2011, 09:49:11 PM
by JORYKEN
4 Replies
457 Views
Last post May 31, 2013, 10:43:50 PM
by anxiousinohio
5 Replies
242 Views
Last post September 30, 2013, 04:09:20 AM
by insights
2 Replies
157 Views
Last post November 10, 2013, 06:05:42 PM
by insights

anything